Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

On Continuity Properties for Option Prices in Exponential Lévy Models

Abstract :

For a converging sequence of exponential Lévy models, we give conditions under which the associated sequence of option prices converges. We also study the behavior of the prices when no such convergence holds. We then consider two special cases: first when the martingale measure is chosen by minimization of entropy, and then when it minimizes Hellinger integrals.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03031603
Contributeur : Okina Université d'Angers <>
Soumis le : lundi 30 novembre 2020 - 15:20:48
Dernière modification le : mardi 1 décembre 2020 - 03:25:54

Lien texte intégral

Identifiants

Collections

Citation

S. Cawston, Lioudmila Vostrikova-Jacod. On Continuity Properties for Option Prices in Exponential Lévy Models. SIAM Theory of Probability and its Applications, Society for Industrial and Applied Mathematics, 2010, 54 (4), pp.588 - 608. ⟨10.1137/S0040585X97984437⟩. ⟨hal-03031603⟩

Partager

Métriques

Consultations de la notice

6